# SDR SWAA051963

- Difficulty date: July 6, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 34,571 hours, 29,558 cycles
- Engine: Ge CFM563B1
- Engine time: 42,227 hours, 38,800 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE WOULD NOT DEVELOP FULL POWER ON TAKEOFF.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
